Local properties of discrete regular systems
Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 516-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_3_a3,
author = {N. P. Dolbilin},
title = {Local properties of discrete regular systems},
journal = {Doklady Akademii Nauk},
pages = {516--519},
year = {1976},
volume = {230},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a3/}
}
N. P. Dolbilin. Local properties of discrete regular systems. Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 516-519. http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a3/